Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 17, Number 1

All articles in this issue are freely accessible.

Wiener’s lemma for twisted convolution and Gabor frames
Karlheinz Gröchenig and Michael Leinert.
J. Amer. Math. Soc. 17 (2004), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2015328
The honeycomb model of $GL_{n}(\mathbb C)$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone
Allen Knutson, Terence Tao and Christopher Woodward.
J. Amer. Math. Soc. 17 (2004), 19-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2015329
Random polynomials with prescribed Newton polytope
Bernard Shiffman and Steve Zelditch.
J. Amer. Math. Soc. 17 (2004), 49-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2015330
Almost global existence for quasilinear wave equations in three space dimensions
Markus Keel, Hart F. Smith and Christopher D. Sogge.
J. Amer. Math. Soc. 17 (2004), 109-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2015331
Cusps and $\mathcal{D}$-modules
David Ben-Zvi and Thomas Nevins.
J. Amer. Math. Soc. 17 (2004), 155-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2015332
Poisson brackets and two-generated subalgebras of rings of polynomials
Ivan P. Shestakov and Ualbai U. Umirbaev.
J. Amer. Math. Soc. 17 (2004), 181-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2015333
The tame and the wild automorphisms of polynomial rings in three variables
Ivan P. Shestakov and Ualbai U. Umirbaev.
J. Amer. Math. Soc. 17 (2004), 197-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2015334
Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation
C. Sinan Güntürk.
J. Amer. Math. Soc. 17 (2004), 229-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2015335